Treatment For Itchy Red Rashes Due To Bath Soap?
hello, I’m a 24-year-old girl, now in college. in December 2019 my skin disease was cured, and this week it recurred again, it was examined by a general practitioner he said dermatitis because of the use of bath soap which made a red rash reaction and was very itchy. For the right treatment, I have been given ctm and dexamethasone but instead it is even more itchy and reddish, and also swollen. ask for advice on treatment with diseases that cover almost the entire body. thanks. regards
Good evening, thanks for asking at HealthReplies.com. Skin conditions that are characterized by symptoms of itching and redness appear, can be caused by various things, including:
Urticaria Tinea corporis Contact dermatitis Psoriasis allergy And other possibilities may depend on the results of the examination. Regarding your condition, if it is suspected that this is caused by your soap, then you should not use that soap again. Just taking medicine is not enough, because the main problem is the soap. If you only take the medicine, the complaint may decrease, but as long as the main cause is present, the complaint will return again. So you have to make sure that you replace your soap with the one you used before.
If you find that the symptoms are still persistent, then this time consult a dermatologist. Dermatologists are more competent than general practitioners in dealing with problems like this, so if you go to a dermatologist, you will definitely be dealt with more thoroughly and the drugs given can be stronger.
Meanwhile, avoid scratching as much as possible so as not to cause injury, make sure your nails are short, take medications regularly, cold compresses on the itchy part, keep the body clean and consult a doctor immediately. So, hopefully answering your question.